# SDR MAS2008F00060

- Difficulty date: August 14, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 25,065 hours, 28,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AM121GBA2CD
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUT DOWN CURRENT BREAKER L8 TRIPPED; EMERGENCY LIGHT STAYED ON; RESET BREAKER, THIS SHUT OFF EMERGENCY LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH.  (S)
